# SDR 2006UALA02354

- Difficulty date: December 8, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 18,005 hours, 4,642 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: Aft Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY CROSS AISLE EEL LIGHT INOPERATIVE. AFT GALLEY CROSS AISLE EEL STRIP SECTION INOP (SHORTED INTERNALLY) IS A SMALL SECTION 15" LONG & IS ADJACENT TO AN EXISTING LONG ONE THAT IS OPERATIVE.  SHORTED EEL WAS AFFECTING EEL SECTIONS 35AB THRU 41AB.REPLACED CABLE SEGMENT. OP CHECKED OK.
